# SDR CA130212021

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE ON REVENUE FLIGHT, THE PILOTS NOTED A SUDDEN POWER ROLLBACK. THE ACFT YAWED TO THE RT.  THE CREW REPORTED A LOW OIL PRESSURE WARNING FOLLOWED BY A LOW FUEL PRESSURE.  THEY ELECTED TO SHUTDOWN THE ENGINE. AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT BRISBANE AIRPORT. THE ENGINE WILL BE REMOVED. MFG  IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
